Error-Driven Dynamical hp-Meshes for the Discontinuous Galerkin Method in Time-Domain

by S M Schnepp
Reference:
Error-Driven Dynamical hp-Meshes for the Discontinuous Galerkin Method in Time-Domain (S M Schnepp), In Journal of Computational and Applied Mathematics, volume 270, 2014.
Bibtex Entry:
@article{Schnepp:2013vv,
author = {Schnepp, S M},
title = {Error-Driven Dynamical hp-Meshes for the Discontinuous Galerkin Method in Time-Domain},
journal = {Journal of Computational and Applied Mathematics},
volume = {270},
year = 2014,
pages = {353-368},
url = {http://www.sciencedirect.com/science/article/pii/S0377042713007115},
doi = {10.1016/j.cam.2013.12.038}
}

This entry was posted by . Bookmark the permalink.